Minimum Segment Drawings of Series-Parallel Graphs with the Maximum Degree Three

Samee, Md. Abul Hassan and Alam, Muhammed Jawaherul and Adnan, Muhammad Abdullah and Rahman, Md. Saidur (2009) Minimum Segment Drawings of Series-Parallel Graphs with the Maximum Degree Three. In: Graph Drawing 16th International Symposium, GD 2008, September 21- 24, 2008 , pp. 408-419(Official URL: http://dx.doi.org/10.1007/978-3-642-00219-9_40).

Full text not available from this repository.

Abstract

A minimum segment drawing Γ of a planar graph G is a straight line drawing of G that has the minimum number of segments among all straight line drawings of G. In this paper, we give a linear-time algorithm for computing a minimum segment drawing of a series-parallel graph with the maximum degree three.To the best of our knowledge, this is the first algorithm for computing minimum segment drawings of an important subclass of planar graphs.

Item Type: Conference Paper
Additional Information: 10.1007/978-3-642-00219-9_40
Classifications: P Styles > P.720 Straight-line
P Styles > P.540 Planar
URI: http://gdea.informatik.uni-koeln.de/id/eprint/929

Actions (login required)

View Item View Item